Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RIFTON EQUIPMENT RIFTON TRICYCLE; ADAPTIVE TRICYCLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RIFTON EQUIPMENT RIFTON TRICYCLE; ADAPTIVE TRICYCLE
Model Number
X330
Medical Device Problem Code
Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code
Limb Fracture (4518)
Date of Event
04/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the (b)(6) was riding the trike in a gym when he turned sharply and leaned the wrong way, causing the trike to tip.The user reportedly broke his elbow.
New Search
Submit an Adverse Event Report
Brand Name
RIFTON TRICYCLE
Common Device Name
ADAPTIVE TRICYCLE
Manufacturer
(Section D)
RIFTON EQUIPMENT
103 woodcrest drive
rifton 12471
Manufacturer
(Section G)
RIFTON EQUIPMENT
103 woodcrest drive
rifton NY 12471
Manufacturer Contact
travis scott
103 woodcrest drive
rifton, NY 12471
8456587722
MDR Report Key
22099438
Report Number
1319061-2025-00003
Device Sequence Number
7356187
Product Code
ION
UDI-Device Identifier
00850001752312
UDI-Public
00850001752312
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/28/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
X330
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/28/2025
Initial Report FDA Received Date
05/28/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
6 YR
Patient Sex
Male
Patient Weight
34 KG
Patient Ethnicity
Hispanic